MAUDE Adverse Event Report: ACCESS VASCULAR INC. HYPOPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR INC. HYPOPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142 CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant reported that the picc was inserted on (b)(6) 2024 and was removed on 2(b)(6) 2024 due to infiltration, swelling, and some pain.The line was removed, and the break in the catheter was identified approximately at the feet of a securement device.The line was returned to avi for investigation along with the securement device.The break had the appearance of a cut or incision at the 2cm mark, which aligned with the anchor tines of the securement device.The investigation suggests that the line was damaged by the securement device at some point during use.During the investigation, it was identified that the securement device utilized was not the device that is included in the avi procedure kit.
 
Event or Problem Description
Report of a break in a picc line.

Brand Name
HYPOPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
elizabeth haines
749 middlesex turnpike
billerica, MA 01821
MDR Report Key19352829
Report Number3015060232-2024-00011
Device Sequence Number7281346
Product Code LJS
UDI-Device Identifier00850030354303
UDI-Public(01)00850030354303
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberPICC-142 CM
Device Catalogue Number80H01104
Device Lot Number01152405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown